RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rubtsov, Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16
Presentations: 2

Number of views:
This page:1863
Abstract pages:3622
Full texts:1092
References:381
Professor
Candidate of physico-mathematical sciences
Speciality: 01.01.03 (Mathematical physics)
Birth date: 21.05.1952
E-mail: ,
Website: http://www.math.univ-angers.fr/~volodya/
Keywords: complex curves, Duality and Many-Body like Systems, Elliptic Algebras and Elliptic Integrable Systems, Separation of Variables and Commuting Families, Beauville-Mukai systems, nearly-Geostrophic models and geometry. Non-local hamiltonian structures.

Subject:

Mathematical Physics, Geometry of Equations, Integrable Systems, Quantum Groups, Poisson Structures, Geophysical Fluid Dynamics.

   
Main publications:
  • A. Kushner, V. Lychagin, V. Rubtsov, Non-Linear differential equations and contact geometry, Camb. Univ. Press, 2006.
  • B. Enriquez, V. Rubtsov, Quantizations of the Hitchin and Beauville-Mukai integrable systems. Mosc. Math. J. 5 (2005), no. 2, 329–370, 493.
  • B. Enriquez, V. Rubtsov, Commuting families in skew fields and quantization of Beauville's fibration. Duke Math. J. 119 (2003), no. 2, 197–219.
  • A. Gorsky, N. Nekrasov, V. Rubtsov, Hilbert schemes, separated variables, and D-branes. Comm. Math. Phys. 222 (2001), no. 2, 299–318.
  • B. Enriquez, V. Rubtsov, Quasi-Hopf algebras associated with $\germ{sl}\sb 2$ and complex curves. Israel J. Math. 112 (1999), 61–108.
  • B. Enriquez, V. Rubtsov, Hitchin systems, higher Gaudin operators and $R$-matrices. Math. Res. Lett. 3 (1996), no. 3, 343–357.
  • B. Enriquez, V. Rubtsov, A. Orlov, Higher Hamiltonian structures (the ${\rm sl}\sb 2$ case). JETP Lett. 58 (1993), no. 8, 658–664.
  • V. Rubtsov, Topological invariants of elliptic Spencer complexes of Lie equations. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1992, no. 5, 74–92.
  • S. Khoroshkin, A. Radul, V. Rubtsov, A family of Poisson structures on Hermitian symmetric spaces. Comm. Math. Phys. 152 (1993), no. 2, 299–315.
  • V. Roubtsov, I. Roulstone, Holomorphic structures in hydrodynamical models of nearly geostrophic flow. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 457 (2001), no. 2010, 1519–1531.

http://www.mathnet.ru/eng/person20817
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:rubtsov.vladimir-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/288724

Publications in Math-Net.Ru
2017
1. Leonid O. Chekhov, Marta Mazzocco, Vladimir N. Rubtsov, “Painlevé monodromy manifolds, decorated character varieties, and cluster algebras”, Int. Math. Res. Not. IMRN, 2017:24 (2017),  7639–7691  mathnet  isi  scopus
2012
2. A. V. Odesskii, V. N. Rubtsov, V. V. Sokolov, “Bi-Hamiltonian ordinary differential equations with matrix variables”, TMF, 171:1 (2012),  26–32  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:1 (2012), 442–447  isi  elib  scopus
2010
3. U. Bruzzo, V. N. Rubtsov, “Cohomology of skew-holomorphic Lie algebroids”, TMF, 165:3 (2010),  426–439  mathnet; Theoret. and Math. Phys., 165:3 (2010), 1598–1609  isi  scopus
2009
4. U. Bruzzo, L. Cirio, P. Rossi, V. N. Rubtsov, “Equivariant Cohomology and Localization for Lie Algebroids”, Funktsional. Anal. i Prilozhen., 43:1 (2009),  22–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:1 (2009), 18–29  isi  scopus
5. Vladimir Rubtsov, Alexey Silantyev, Dmitri Talalaev, “Manin Matrices, Quantum Elliptic Commutative Families and Characteristic Polynomial of Elliptic Gaudin Model”, SIGMA, 5 (2009), 110, 22 pp.  mathnet  isi  scopus
2007
6. Nikolai Iorgov, Vladimir Roubtsov, Vitaly Shadura, Yuri Tykhyy, “Relativistic Toda Chain with Boundary Interaction at Root of Unity”, SIGMA, 3 (2007), 013, 14 pp.  mathnet  mathscinet  zmath  isi  scopus
2005
7. B. Enriquez, V. N. Rubtsov, “Quantizations of the Hitchin and Beauville–Mukai integrable systems”, Mosc. Math. J., 5:2 (2005),  329–370  mathnet  mathscinet  zmath  isi
2002
8. A. V. Odesskii, V. N. Rubtsov, “Polynomial Poisson Algebras with Regular Structure of Symplectic Leaves”, TMF, 133:1 (2002),  3–23  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 133:1 (2002), 1321–1337  isi
1995
9. D. I. Gurevich, V. N. Rubtsov, “Quantization of Poisson pencils and generalized Lie algebras”, TMF, 103:3 (1995),  476–488  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:3 (1995), 713–722  isi
10. A. S. Gorsky, A. V. Marshakov, A. Yu. Orlov, V. N. Rubtsov, “On third Poisson structure of KdV equation”, TMF, 103:3 (1995),  461–466  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:3 (1995), 701–705  isi
1992
11. V. N. Rubtsov, “Topological invariants of elliptic Spencer complexes of Lie equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 5,  74–92  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:5 (1992), 68–86
12. D. I. Gurevich, V. V. Lychagin, V. N. Rubtsov, “Nonholonomic filtration of cohomologies of Lie algebras and “large brackets””, Mat. Zametki, 52:1 (1992),  36–41  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 657–661  isi
13. D. Gurevich, A. Radul, V. Rubzov, “Non-commutative differential geometry related to the Yang–Baxter equation”, Zap. Nauchn. Sem. POMI, 199 (1992),  51–70  mathnet  mathscinet  zmath; J. Math. Sci., 77:2 (1995), 3051–3062
1989
14. V. V. Lychagin, V. N. Rubtsov, “Topological indices of spencer complexes associated with geometric structures”, Mat. Zametki, 45:4 (1989),  59–68  mathnet  mathscinet  zmath; Math. Notes, 45:4 (1989), 305–312  isi
1983
15. V. V. Lychagin, V. N. Rubtsov, “Local classification of Monge–Ampère differential equations”, Dokl. Akad. Nauk SSSR, 272:1 (1983),  34–38  mathnet  mathscinet  zmath
16. V. N. Rubtsov, “Relatively-invariant Der-cohomology of modules”, Uspekhi Mat. Nauk, 38:1(229) (1983),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 215–216  isi
1980
17. V. N. Rubtsov, “The cohomology of the $\operatorname{Der}$-complex”, Uspekhi Mat. Nauk, 35:4(214) (1980),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 190–191  isi

Presentations in Math-Net.Ru
1. Noncommutative Painlevé equations and systems of Calogero type
V. Rubtsov
International conference «Integrable systems and applications» in honour of M. A. Olshanetsky 80-th birthday
December 11, 2018 14:30   
2. Parameter-depedent Poisson brackets: from usual to double
V. N. Rubtsov
Fourth international workshop "Combinatorics of Moduli Spaces, Cluster Algebras and Topological Recursion"
May 26, 2014 16:50   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019